BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2012 Volume 21 >

Please use this identifier to cite or link to this item:

Title: Problems for P-Monge-Ampere Equations
Authors: Anedda, Claudia
Cadeddu, Lucio
Porru, Giovanni
Keywords: Generalized Monge-Amp`ere equations
Isoperimetric inequalities
Issue Date: 2012
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 21, No 1, (2012), 47p-70p
Abstract: We consider the homogeneous Dirichlet problem for a class of equations which generalize the p-Laplace equations as well as the Monge- Amp`ere equations in a strictly convex domain ⊂ Rn, n ≥ 2. In the sub-linear case, we study the comparison between quantities involving the solution to this boundary value problem and the corresponding quantities involving the (radial) solution of a problem in a ball having the same η1- mean radius as . Next, we consider the eigenvalue problem for such a p-Monge-Amp`ere equation and study a comparison between its principal eigenvalue (eigenfunction) and the principal eigenvalue (eigenfunction) of the corresponding problem in a ball having the same η1-mean radius as . Symmetrization techniques and comparison principles are the main tools used to get our results.
Description: 2010 Mathematics Subject Classification: 35A23, 35B51, 35J96, 35P30, 47J20, 52A40.
ISSN: 0204-9805
Appears in Collections:2012 Volume 21

Files in This Item:

File Description SizeFormat
Pliska-21-2012-047-070.pdf1.18 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License